Overlap-Free Regular Languages

Title
Overlap-Free Regular Languages
Authors
한요섭Derick Wood
Keywords
overlap-freeness; regular languages
Issue Date
2006-08
Publisher
Lecture notes in computer science
Citation
VOL 4112, 469-478
URI
http://pubs.kist.re.kr/handle/201004/29444
ISSN
0302-9743
Appears in Collections:
KIST Publication > Article
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE